Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2015, 5:54 PM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 5:54 PM CDT (22:54 UTC)
- Expired
- Apr 17, 2015, 6:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 82 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 11:53 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 17, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 10.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2878 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
059
WUUS54 KEWX 172254
SVREWX
TXC127-323-507-172330-
/O.NEW.KEWX.SV.W.0025.150417T2254Z-150417T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 630 PM CDT
* AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF COMETA...OR 14 MILES EAST OF EL INDIO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER
SPUR...WINTER HAVEN...COMETA...CARRIZO HILL...LAS COLONIAS AND
FARIAS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2848 10019 2867 10018 2879 9980 2845 9976
TIME...MOT...LOC 2254Z 262DEG 21KT 2859 10009
HAIL...1.00IN
WIND...60MPH
$$
MCO2 follow-up statements
688
WWUS54 KEWX 172314
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 PM CDT FRI APR 17 2015
TXC323-172322-
/O.CAN.KEWX.SV.W.0025.000000T0000Z-150417T2330Z/
MAVERICK TX-
614 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MAVERICK COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
MAVERICK COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2854 10009 2868 10005 2879 9980 2850 9977
TIME...MOT...LOC 2312Z 260DEG 25KT 2862 9989
$$
TXC127-507-172330-
/O.CON.KEWX.SV.W.0025.000000T0000Z-150417T2330Z/
ZAVALA TX-DIMMIT TX-
614 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL ZAVALA AND NORTHWESTERN DIMMIT COUNTIES...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINTER
HAVEN...OR NEAR CRYSTAL CITY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...CHULA VISTA-RIVER SPUR...WINTER
HAVEN...COMETA...LAS COLONIAS AND CARRIZO HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2854 10009 2868 10005 2879 9980 2850 9977
TIME...MOT...LOC 2312Z 260DEG 25KT 2862 9989
HAIL...0.88IN
WIND...60MPH
$$
MCO817
WWUS54 KEWX 172326
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT FRI APR 17 2015
TXC127-507-172335-
/O.EXP.KEWX.SV.W.0025.000000T0000Z-150417T2330Z/
ZAVALA TX-DIMMIT TX-
626 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ZAVALA AND
NORTHWESTERN DIMMIT COUNTIES WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 40 MPH AND PEA SIZED HAIL ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2854 10009 2868 10005 2879 9980 2850 9977
TIME...MOT...LOC 2324Z 262DEG 21KT 2862 9989
$$
MCOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:39 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 17, 3:39 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 339 PM CDT FRI APR 17 2015 .UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH 68. A LINE OF SEVERE THUNDERSTORMS IS MOVING ACROSS OUR SOUTH CENTRAL COUNTIES. THESE STORMS WILL MAINTAIN THEIR INTENSITY AS THEY MOVE TO THE EAST AND WE HAVE ISSUED A SEVERE THUNDERSTORM WATCH FOR DEWITT... GONZALES...CALDWELL...BASTROP...LEE...FAYETTE...AND LAVACA COUNTIES UNTIL 10PM. && .PREV DISCUSSION... /ISSUED 318 PM CDT FRI APR 17 2015/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. A 95 KT JET STREAK AT 250MB WAS NOSING INTO SOUTH TEXAS. AT THE SURFACE A WEAK COLD FRONT STRETCHED FROM NEAR BIG SPRING TO PANDALE AND THEN BACK TO NEAR THE BIG BEND. OVER TO THE EAST THERE WAS A STATIONARY FRONT OVER THE COASTAL PLAINS FROM NEAR HOUSTON TO VICTORIA. WINDS ACROSS OUR CWA WERE FROM THE EAST TO SOUTHEAST AND THE LOW LEVELS ARE VERY MOIST WITH DEW POINT TEMPERATURES IN THE MID 60S TO LOW 70S. AREA SOUNDINGS THIS MORNING SHOWED AN UNCAPPED ATMOSPHERE WITH 2000-3000 J/KG CAPE WITH 30 TO 40 KTS OF VERTICAL WIND SHEAR. CONVECTION WILL BE ONGOING IN THE FIRST PERIOD. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM FOR THE COUNTIES FROM WILLIAMSON TO KARNES AND WEST. WITH MODEST SHEAR AND HIGH CAPE STORMS MAY FORM INTO A COUPLE OF CLUSTERS ONE ALONG THE COLD FRONT IN THE NORTH AND ANOTHER ALONG THE WARM FRONT IN THE SOUTH. OVER THE EASTERN COUNTIES A FLASH FLOOD WATCH REMAINS IN EFFECT. THIS AREA RECEIVED 3 TO 5 INCHES OF RAIN THURSDAY AND STORMS WILL MOVE ALONG THE WARM FRONT PRODUCING MORE LOCALLY HEAVY RAIN. ANOTHER 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 ARE POSSIBLE. EXPECTING CONVECTION TO WEAKEN OVERNIGHT...BUT THUNDERSTORMS ARE STILL POSSIBLE. THE UPPER LOW WILL SLOWLY MOVE TO THE EAST AND OPEN TO A WAVE. INSTABILITY AND SHEAR WILL STILL BE FAVORABLE FOR SEVERE THUNDERSTORMS. SO THE QUESTION TOMORROW MAY BE WHETHER OR NOT STORMS FORM. IF THEY DO...THERE WILL LIKELY BE SOME SEVERE. SPC HAS US IN A SLIGHT RISK. BEST CHANCES FOR STORMS WILL BE FROM THE WEST OFF THE MOUNTAINS OF MEXICO. MOST LIKELY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. LONG TERM (SUNDAY THROUGH FRIDAY)... THE UPPER TROUGH WILL MOVE TO THE EAST SUNDAY. A COLD FRONT WILL MOVE THROUGH OUR CWA. UPPER FLOW ACROSS TEXAS WILL BECOME ZONAL FOR SUNDAY AND MONDAY. A WEAK RIDGE WILL MOVE IN FROM THE WEST TUESDAY AND BUILD VERY SLOWLY THROUGH THE REST OF THE PERIOD. RETURN FLOW FROM THE GULF WILL BEGIN TUESDAY AND THIS MOISTURE WILL GIVE US CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 79 63 87 57 / 70 40 30 - 10 AUSTIN BERGSTROM INTL AIRPORT 64 79 61 87 55 / 70 40 30 - 10 NEW BRAUNFELS MUNI AIRPORT 65 79 61 87 57 / 70 40 30 - 10 BURNET MUNI AIRPORT 62 78 59 86 54 / 70 40 20 - - DEL RIO INTL AIRPORT 65 83 59 89 59 / 40 20 10 0 - GEORGETOWN MUNI AIRPORT 64 78 62 86 54 / 70 40 20 - 10 HONDO MUNI AIRPORT 64 80 61 87 57 / 60 40 20 - - SAN MARCOS MUNI AIRPORT 64 78 61 86 57 / 80 40 30 - 10 LA GRANGE - FAYETTE REGIONAL 66 78 63 85 59 / 80 50 30 10 10 SAN ANTONIO INTL AIRPORT 66 80 63 87 59 / 70 40 20 - 10 STINSON MUNI AIRPORT 66 80 63 86 60 / 70 40 20 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... LAVACA...LEE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 17, 10:13 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1013 AM CDT FRI APR 17 2015 TXZ171>173-183>194-202>209-217>225-228-181200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1013 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS TODAY...WITH A SLIGHT RISK WEST OF A DEL RIO TO ROCKSPRINGS LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES. HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS BETWEEN 1 PM AND 1 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.
In the hours before
Special weather statement, Apr 17, 4:19 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 419 PM CDT FRI APR 17 2015 TXZ202-172200- KINNEY TX- 419 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL 500 PM CDT... AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF STANDART...OR 11 MILES NORTHWEST OF SPOFFORD...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRACKETTVILLE...ALAMO VILLAGE AND STANDART. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2912 10053 2920 10072 2953 10058 2940 10031 TIME...MOT...LOC 2118Z 207DEG 20KT 2924 10058 MCO
Local storm report, Apr 17, 4:33 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD FLORESVILLE 29.14N 98.16W
04/17/2015 WILSON TX LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS FLOODED IN THE FLORESVILLE
AREA...HIGH WATER RESCUE OCCURRED IN FLORESVILLE.
&&
EVENT NUMBER EWX1500174
CVPLocal storm report, Apr 17, 4:34 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG FLORESVILLE 29.14N 98.16W
04/17/2015 WILSON TX EMERGENCY MNGR
5 TO 6 INCH DIAMETER TREE LIMB BLOWN DOWN
&&
EVENT NUMBER EWX1500176
CVPSpecial weather statement, Apr 17, 4:40 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 PM CDT FRI APR 17 2015 TXZ189-190-206-172245- KENDALL TX-BLANCO TX-COMAL TX- 440 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMAL... NORTHEASTERN KENDALL AND SOUTHWESTERN BLANCO COUNTIES UNTIL 545 PM CDT... AT 439 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KENDALIA...OR 10 MILES SOUTHWEST OF BLANCO...MOVING EAST AT 10 MPH. DIME SIZE HAIL...WINDS IN EXCESS OF 40 MPH AND VERY HEAVY RAINS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLANCO...CANYON LAKE...KENDALIA AND TWIN SISTERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2988 9862 3005 9867 3014 9832 2994 9828 TIME...MOT...LOC 2139Z 251DEG 9KT 2999 9856 CP
Local storm report, Apr 17, 5:15 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 SE CUERO 29.06N 97.25W
04/17/2015 M0.25 INCH DEWITT TX COCORAHS
&&
EVENT NUMBER EWX1500177
CVPSpecial weather statement, Apr 17, 5:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT FRI APR 17 2015
TXZ217-218-228-172330-
DIMMIT TX-ZAVALA TX-MAVERICK TX-
543 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK...
SOUTHWESTERN ZAVALA AND NORTHWESTERN DIMMIT COUNTIES UNTIL 630 PM
CDT...
AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EL INDIO...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER SPUR...
WINTER HAVEN...COMETA...CARRIZO HILL...LAS COLONIAS AND FARIAS LAKE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2838 10034 2869 10020 2882 9977 2846 9971
2836 10032
TIME...MOT...LOC 2242Z 259DEG 22KT 2855 10022
MCOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:35 PM CDT | Special Weather Statement | EWX | Fayette | 40 min |
| Apr 16, 8:21 PM CDT | Areal Flood Advisory | EWX | Bastrop | 114 min |
| Apr 16, 8:49 PM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 16, 9:29 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Apr 16, 10:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 55 min |
| Apr 17, 4:36 AM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 20 hr |
| Apr 17, 9:27 AM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| Apr 17, 9:51 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 9:54 AM CDT | Special Weather Statement | EWX | Edwards | 36 min |
| Apr 17, 10:18 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 17, 10:51 AM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| Apr 17, 11:19 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Apr 17, 11:29 AM CDT | Special Weather Statement | EWX | Edwards | 31 min |
| Apr 17, 11:32 AM CDT | Special Weather Statement | EWX | Kimble | 43 min |
| Apr 17, 11:37 AM CDT | Special Weather Statement | EWX | Dimmit | 38 min |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 12:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 37 min |
| Apr 17, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| Apr 17, 12:21 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Apr 17, 12:34 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Apr 17, 12:35 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| Apr 17, 12:42 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| Apr 17, 12:47 PM CDT | Special Weather Statement | EWX | Kerr | 58 min |
| Apr 17, 12:53 PM CDT | Special Weather Statement | EWX | Maverick | 37 min |
| Apr 17, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde | 34 min |
| Apr 17, 12:59 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 17, 1:03 PM CDT | Special Weather Statement | EWX | Real | 42 min |
| Apr 17, 1:16 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 1:23 PM CDT | Special Weather Statement | EWX | Dimmit | 52 min |
| Apr 17, 1:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 43 min |
| Apr 17, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 43 min |
| Apr 17, 2:02 PM CDT | Areal Flood Advisory | EWX | Real | 118 min |
| Apr 17, 2:21 PM CDT | Special Weather Statement | EWX | Kinney | 39 min |
| Apr 17, 2:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Apr 17, 2:57 PM CDT | Special Weather Statement | EWX | Atascosa | 48 min |
| Apr 17, 3:08 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 3:15 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 45 min |
| Apr 17, 3:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 3:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Apr 17, 3:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 17, 3:45 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 45 min |
| Apr 17, 3:46 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 29 min |
| Apr 17, 3:56 PM CDT | Special Weather Statement | EWX | Kendall | 64 min |
| Apr 17, 4:01 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Lavaca, Wilson | 3 hr |
| Apr 17, 4:06 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Kerr | 3 hr |
| Apr 17, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 31 min |
| Apr 17, 4:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca, Wilson | 55 min |
| Apr 17, 4:36 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 4:40 PM CDT | Special Weather Statement | EWX | Kendall | 65 min |
| Apr 17, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 61 min |
| Apr 17, 5:43 PM CDT | Special Weather Statement | EWX | Dimmit | 47 min |
| Apr 17, 6:06 PM CDT | Areal Flood Advisory | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Apr 17, 6:14 PM CDT | Special Weather Statement | EWX | Fayette | 31 min |
| Apr 17, 6:44 PM CDT | Special Weather Statement | EWX | Karnes | 31 min |
| Apr 17, 6:46 PM CDT | Special Weather Statement | EWX | Frio | 44 min |
| Apr 17, 6:53 PM CDT | Special Weather Statement | EWX | DeWitt | 22 min |
| Apr 17, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.